Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    estrogen therapy
    avatar
    faithm posted:
    I had a total hysterectomy Nov 2007 and started on synthetic estrogen in Jan 08. One year later and boom, breast cancer. I had surgery, chemotherapy, radiation, and then was put on aromysyn, following Femaro, then Tamoxifen. I hurt so badly, like a 100 year old woman. My vagina got very sore, dry and started cracking inside. They put me on estriodol to insert 3 times a day - a very small amout on the outside. I have to say my body and psychological person was destroyed by these meds. Since, I have had bladder prolapse and pain there. This is how I look at it. If a good surgeon takes out all the cancer they can, you are poisoned from head to toe with chemo, and radiated, the anti estrogen drugs aren't known well enough to go through that too. Women have to have a certain amount of estrogen or our bodies don't work appropriately. The oncologist when I moved to Ga. after having all this done told me the drugs aren't known well enough to guarantee no more cancer. I went off and I'm not looking back. We have to have quality of life, not just survival!!
    Reply
     
    avatar
    goody2chords responded:
    Damn straight! Do what you know is right. Your heart tells you, go with it.
     
    avatar
    goodlook121 responded:
    (jessica_2vndaye@yahoo.com)

    Hello
    My name is jessica i saw your profile today at (webmd.com)and became interested in you,i will also like to know you the more,and i want you to send a mail to my email address so i can give you my picture for you to know whom l am.Here is my email address(jessica_2vndaye@yahoo.com).I believe we can move from here.I am waiting for your mail to my email address above.jessica.(Remember the distance or colour does not matter but love matters alot in life)
    Please reply me with my email address

    (jessica_2vndaye@yahoo.com)
     
    avatar
    goodlook121 responded:
    (jessica_2vndaye@yahoo.com)

    Hello
    My name is jessica i saw your profile today at (webmd.com)and became interested in you,i will also like to know you the more,and i want you to send a mail to my email address so i can give you my picture for you to know whom l am.Here is my email address(jessica_2vndaye@yahoo.com).I believe we can move from here.I am waiting for your mail to my email address above.jessica.(Remember the distance or colour does not matter but love matters alot in life)
    Please reply me with my email address

    (jessica_2vndaye@yahoo.com)


    Helpful Tips

    Radiation Burns
    I had terrible burns over 2/3rds of my breast after 7 weeks of radiation & I was miserable. Here is what I did. The doctor told me to ... More
    Was this Helpful?
    17 of 21 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Breast Cancer Center